# SDR GLBA20110729H

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 29,774 hours, 30,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AS DOOR WON'T COME UP WHEN THE BUTTON IS PRESSED.  MAINTENANCE REPLACED BOTH DOOR LIFTING SWITCHES IAW EMM 52-12-10, OPS CHECKED GOOD.
